# SDR SWAA085963

- Difficulty date: October 29, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N701GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27836
- Aircraft time: 39,631 hours, 24,625 cycles
- Engine: Cfmint CFM567B22
- Engine time: 25,080 hours, 14,483 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bushing
- Part number: 9513M97PO1
- Condition: Missing
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK/DECLARED EMERGENCY.  DURING CLIMB NR 1 ENG POPPED AND BANGED AT 10,000 FT.  FOUND RT VSV ACTUATOR BELLCRANK TO 3RD STG ARM NUT BUSHING MISSING.  INSTALLED BUSHING & HARDWARE PER MM.
